# SDR 420611092007

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Waring
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PERFORMED AIRCRAFT STOPPING ENGINE ITEMS AS OUTLINED IN CHECK LIST. WHEN TWIST GRIP WAS PLACED IN THE IDLE POSITION, THE (ENG FIRE) WARNING LIGHT ON THE CWP CAME ON. CREW MEMBER OUTSIDE THE AIRCRAFT WAS ASKED IF SMOKE OR FLAMES WERE PRESENT. HE ADVISED THEY WERE NOT. SHUTDOWN THE ENGINE AND DID A VISUAL INSPECTION OF THE ENGINE AND ENGINE COMPARTMENT. NO EVIDENCE OF A FIRE WAS APPARENT. CONTACTED DISPATCH ADVISED THE AIRCRAFT WAS OUT OF SERVICE. THE MEDICAL CREW HAD NOT LOADED THE PATIENT ON THE AIRCRAFT. ANOTHER AIRCRAFT WAS DISPATCHED TO PERFORM THE PATIENT TRANSPORT. THE PILOT CONTACTED HIS SUPERVISOR AND THE BASE MECHANIC. THE BASE MECHANIC WAS DISPATCHED THE AIRCRAFT LOCATION. HE INSPECTED THE AIRCRAFT. PRIOR TO CONTACTING THE MECHANIC, THE PILOT HAD CYCLED THE BATTERY ON AND OFF SEVERAL TIMES TO SEE IF THE LIGHT WOULD GO OUT. IT DID NOT. PRIOR TO THE MECHANICS ARRIVAL THE PILOT CYCLED THE BATTERY ON ONCE MORE AND NOTED THE WARNING LIGHT WAS NOW OUT. THE MECHANICS INSPECTION FOUND NO DISCREPANCIES AND WAS UNABLE TO DUPLICATE THE PROBLEM. THE AIRCRAFT WAS RETURNED TO SERVICE AND FLOWN BACK TO BASE.
